# SDR AALA20011515

- Difficulty date: July 29, 2001
- Submitted: August 28, 2001
- Operation: Air carrier
- Aircraft: N266AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49291
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT ESCAPE PATH LIGHTING FROM ROW 20 AFT INOPERATIVE.  RECONNECTED LOOSE WIRE AT SEAT 21.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
